# SDR DALA2024042304653

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 87,803 hours, 11,507 cycles
- System (JASC): 3500 · Oxygen System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL LOOSE.    RESECURED O2 PANEL LOC'N 108 PER A330-300 AMM 35-21-41. OK FOR SVC.
